# SDR 2007UALA01205

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 48,543 hours, 17,685 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP AT DOOR 2L SLIDE LIGHT, DOOR 2L EXIT SIGN, EXIT MARKERS AT DOORS 2L & 2R, EXIT SIGN ROW 8.  [SUP 4-24-07]  REPLACED BATTERY PACK M733 WITH PN 2013-1, REF MM 33-51-07-201.
